# SDR DXTA2017061406410

- Difficulty date: June 14, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N296QS
- Make and model: Amd FALCON2000
- Aircraft serial: 196
- Aircraft time: 13,363 hours, 8,297 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE BRAKE MASTER WARNING CYCLED MULTIPLE TIMES THEN STOPPED. DURING LANDING THE BRAKES OPERATED NORMALLY. ON TAXI IN BRAKE CAUTION ILLUMINATES AND BRAKES BEGAN PULSING. USED EMERGENCY BRAKE HANDLE TO STOP AIRCRAFT AND TOWED AIRCRAFT TO RAMP. RIGHT BRAKE MINELCO IS TRIPPED RED.  ACQUIRED TWO FAULT CODES FROM F2000-BSCU2242 424 R/H PEDAL SWITCH FAILURE & 425 LT PEDAL SWITCH FAILURE IN THE FIM MANUAL 32-00-00-910-901 FAULT CODES THE FIRST SET OF INSTRUCTIONS STATES,  CHECK RELAY PCB (402JE) REFERENCE TASK 32-41-05-820-802 CHECK / ADJUSTMENT OF THE BRAKE PEDAL PROXIMITY SENSORS.  BRAKE PEDAL PROXIMITY SENSORS FOR INSPECTION WHICH WERE FOUND SECURED, C/W OPERATIONAL TEST OF THE BSCU'S.  RELAY PCB OPERATIONAL TEST 401JE ON THE LEFT CLOSET OF THE COCKPIT AREA AND THE LEFT RELAY PCB 402JE FOR THE RIGHT SIDE RE-RACK THE RIGHT RELAY PCB 402JE THEN COMPLIED WITH TASK 32-41-02-710-801 OPERATIONAL TEST OF THE BSCU'S FIRST CONNECTED BREAKOUT BOX CONNECTED GPU AND CONNECTED HYDRAULIC MULE WENT AHEAD AND C/W OPERATIONAL TEST OPERATIONAL CHECKED GOOD.  NO FURTHER ACTION OTHER THAN TO COMPLY WITH A TAXI CHECK. BREAKOUT BOX WORK PERFORMED IAW AMM 32-00-00-910-901, 32-41-02-710-801.  REPLACED PCB 30GW PRIOR TO TAXI CHECKS.   REMOVED P/N 241-720-10 S/N 12013 INSTALLED P/N 241-720-10 S/N 018008 IAW MM 24-63-30-40.   POWERED UP A/C STARTED ENGINES, ALIGNED IRS NR 1 AND 2  (RED) TRIPPED UNABLE TO OBTAINED A CODE THRU AEGIS RESET A/C AND MINELCO.  INSPECT ALL BRAKE ASSY'S COMPLIED WITH INSPECTIONS, NO DEFECTS NOTED. WAITED FOR BRAKES TO COOL DOWN AND COMPLIED WITH ANOTHER TAXI CHECK,  BRAKE LIGHT ILLUMINATED ALONG WITH BRAKE MINELCO.  INTERROGATED BSCU NR 2 AND CODE 434RH PEDAL SWITCH FAILURE BSCU NR 1 WAS CLEANED. REPLACED PCB CARD,  OPERATIONAL CHECK OF THE BSCU.  REMOVED SUSPECTED FAULTY PCB CARD AND INSTALLED PCB CARD.  PERFORMED OPS CHECK TEST OF THE BSCU TEST PASSED.
